MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S-IMPLANT Ø 3.3MM, RN, SLACTIVE, 12MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S-IMPLANT Ø 3.3MM, RN, SLACTIVE, 12MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.133S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Inflammation (1932)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2010 in ada 27.Details of surgery: ridge augmentation.On (b)(6) 2024, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: fistula and inflammation.No further patient complications were reported.

Brand Name
S-IMPLANT Ø 3.3MM, RN, SLACTIVE, 12MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key20429757
Report Number0001222315-2024-002715
Device Sequence Number7860273
Product Code DZE
UDI-Device Identifier07630031714787
UDI-Public07630031714787
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/11/2024
Report Date (Section F) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number033.133S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/11/2024
Event Location Other
Date Report to Manufacturer09/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale